m+Medelevator.RU
← Поиск публикаций
Scandinavian journal of rheumatology · 1984

Thiopronine-induced pemphigus vulgaris in rheumatoid arthritis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Trotta F, Scaramelli M, Cervi G, Virgili A R

Аннотация

Thiopronine, a D-penicillamine-like agent, is being prescribed increasingly for RA. Among side effects, only benign skin reactions have been mentioned to date. A single case of pemphigus erythematosus induced by this drug was recently reported. We describe here 3 other patients who developed pemphigus vulgaris during long-term thiopronine therapy and who improved after the drug was stopped.

Предметные рубрики MeSH